Eine universelle Klasse uniformer Räume.

Jürgen Flachsmeyer

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 12-18
  • ISSN: 0025-5874; 1432-1823

How to cite


Flachsmeyer, Jürgen. "Eine universelle Klasse uniformer Räume.." Mathematische Zeitschrift 80 (1962/63): 12-18. <http://eudml.org/doc/170085>.

author = {Flachsmeyer, Jürgen},
journal = {Mathematische Zeitschrift},
keywords = {topology},
language = {ger},
pages = {12-18},
title = {Eine universelle Klasse uniformer Räume.},
url = {http://eudml.org/doc/170085},
volume = {80},
year = {1962/63},

AU - Flachsmeyer, Jürgen
TI - Eine universelle Klasse uniformer Räume.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 12
EP - 18
LA - ger
KW - topology
UR - http://eudml.org/doc/170085
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.